MathSciNet Relay Station
MathSciNet bibliographic data
MR2519112 35K57 (35B10 37N25 92B20)
Song, Qiankun; Wang, Zidong Dynamical behaviors of fuzzy reaction-diffusion periodic cellular neural networks with variable coefficients and delays. Appl. Math. Model. 33 (2009), no. 9, 3533–3545.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement